# SDR AALA20090417TUL02

- Difficulty date: January 23, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- Aircraft time: 72,004 hours, 38,138 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Static Port
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATIC CASTING IS DISBONDED FROM SKIN AT STATION 465 AND LONGERON 27 LEFT.  REMOVED AND INSTALLED SERVICEABLE STATIC PORT CASTING PER MM 53-30-00-7, RVSM CHECK ACCOMPLISHED PER E-58 6256771.
